MAUDE Adverse Event Report: MICROVENTION, INC. VASCULAR PLUG 18; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. VASCULAR PLUG 18; VASCULAR EMBOLIZATION DEVICE
Model Number 45-180500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Procedural or post-procedural imaging was not provided; therefore, the reported event cannot be confirmed.
 
Event or Problem Description
It was reported that an azur vascular plug was used in a gda embolization case.The plug was deployed without issue and there was stasis at the end of the case.Two weeks after implantation, the patient returned for a follow up and the vessel was no longer occluded.An additional embolization was required two weeks post treatment.There was no reported injury to the patient.

Brand Name
VASCULAR PLUG 18
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12528602
Report Number2032493-2021-00390
Device Sequence Number5159575
Product Code KRD
UDI-Device Identifier00842429101612
UDI-Public(01)00842429101612(11)200930(17)230831(10)20093011A
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K191680
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number45-180500
Device Lot Number20093011A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;